# SDR ASAA2024053051613

- Difficulty date: May 30, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL CORRODED AT NUTPLATES 3 INCHES INBOARD OF AFT GIRT BAR FITTING GROUNDED - YES. CUTOUT DAMAGED AREAS AND ACCOMPLISHED REPAIR IAW A320 SRM 53-41-14-300-001 REV 149 01MAY2024. CATEGORY A REPAIR.
